# SDR DALA2018073004762

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 51,735 hours, 23,679 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FR31 BETWEEN STR41R TO STR 40R IN FORWARD CARGO COMPARTMENT. REPLACED IAW SRM 51-72-11 AND DWG D53231712.
